Roberto Triggiani
Roberto Triggiani
Professor of Mathematics, University of Virginia; Distinguished University Professor, University of Memphis
Verified email at virginia.edu - Homepage
Title
Cited by
Cited by
Year
Control theory for partial differential equations: continuous and approximation theories
I Lasiecka, R Triggiani
Cambridge University Press, 2000
10422000
Non homogeneous boundary value problems for second order hyperbolic operators
I Lasiecka, JL Lions, R Triggiani
Journal de Mathématiques pures et Appliquées 65 (2), 149-192, 1986
5491986
Differential and algebraic Riccati equations with application to boundary/point control problems: continuous theory and approximation theory
I Lasiecka, R Triggiani
Springer 164, xii+ 160, 1991
4311991
Proof of extensions of two conjectures on structural damping for elastic systems
SP Chen, R Triggiani
Pacific Journal of Mathematics 136 (1), 15-55, 1989
3791989
On the stabilizability problem in Banach space
R Triggiani
Journal of Mathematical Analysis and Applications 52 (3), 383-403, 1975
3291975
Uniform stabilization of the wave equation with Dirichlet or Neumann feedback control without geometrical conditions
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 25 (2), 189-224, 1992
2491992
Inverse/observability estimates for second-order hyperbolic equations with variable coefficients
I Lasiecka, R Triggiani, PF Yao
Journal of Mathematical Analysis and Applications 235 (1), 13-57, 1999
2321999
Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 23 (1), 109-154, 1991
2031991
A note on the lack of exact controllability for mild solutions in Banach spaces
R Triggiani
SIAM Journal on Control and Optimization 15 (3), 407-411, 1977
1931977
Exact controllability of the wave equation with Neumann boundary control
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 19 (1), 243-290, 1989
1921989
Function space controllability of linear retarded systems: A derivation from abstract operator conditions
A Manitius, R Triggiani
SIAM Journal on Control and Optimization 16 (4), 599-645, 1978
1921978
Algebraic Riccati equations with non-smoothing observation arising in hyperbolic and Euler-Bernoulli boundary control problems
F Flandoli, I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata (1923-) 153 (1), 307-382, 1988
1801988
A cosine operator approach to modeling L 2 (0, T; L 2 (Γ))—boundary input hyperbolic equations
I Lasiecka, R Triggiani
Applied mathematics and optimization 7 (1), 35-93, 1981
1601981
Internal stabilization of Navier-Stokes equations with finite-dimensional controllers
V Barbu, R Triggiani
Indiana University mathematics journal, 1443-1494, 2004
1582004
Regularity of hyperbolic equations under L 2 (0, T; L 2 (Γ))-Dirichlet boundary terms
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 10 (1), 275-286, 1983
1581983
Boundary feedback stabilizability of parabolic equations
R Triggiani
Applied Mathematics and Optimization 6 (1), 201-220, 1980
1491980
Controllability and observability in Banach space with bounded operators
R Triggiani
SIAM Journal on Control 13 (2), 462-491, 1975
1491975
Tangential boundary stabilization of Navier-Stokes equations
V Barbu, I Lasiecka, R Triggiani
American Mathematical Soc. 181 (852), 2006
1432006
Carleman estimates with no lower-order terms for general Riemann wave equations. Global uniqueness and observability in one shot
R Triggiani
Applied Mathematics & Optimization 46 (2), 331-375, 2002
1422002
Nonconservative wave equations with unobserved Neumann BC: Global uniqueness and observability in one shot
I Lasiecka, R Triggiani, X Zhang
Contemporary Mathematics 268, 227-326, 2000
1362000
The system can't perform the operation now. Try again later.
Articles 1–20